# SDR SWAA2022031032926

- Difficulty date: June 12, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,382 hours, 10,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER FWD SLIDER IS CRACKED / R&R RH HORIZONTAL UPPER FWD SLIDER PER AMM 53-31-31.AMT 109918INSP 49016
